Table of Contents
International Journal of Engineering Mathematics
Volume 2015, Article ID 107978, 35 pages
http://dx.doi.org/10.1155/2015/107978
Research Article

New Improvement of the Expansion Methods for Solving the Generalized Fitzhugh-Nagumo Equation with Time-Dependent Coefficients

Department of Applied Mathematics, Faculty of Mathematics Science, University of Tabriz, Tabriz 51569 84687, Iran

Received 30 May 2015; Revised 10 September 2015; Accepted 10 September 2015

Academic Editor: Josè A. Tenereiro Machado

Copyright © 2015 Jalil Manafian and Mehrdad Lakestani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.